# SDR SWAA2022111770936

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,664 hours, 14,889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H RAM AIR INLET FWD LIP PANEL 191HR HAS SEVERAL ELONGATED HOLES (MARKED) R/H RAM AIR INLET FWD LIP PANEL 191HR HAS SEVERAL ELONGATED HOLES / [01] P/N 149A7160-8 S/N BN 178429 ORDERED ON TASK CARD TTG8Q00G25X9;[02] REMOVED AND REPLACED R/H RAM AIR INLET FWD LIP PANEL 191HR PER AMM 53-51-21.;[03] INSPECTED
